Alert archive / South Dakota / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 33, NWS Aberdeen, SD
NWS Aberdeen, SD issued this severe thunderstorm warning at May 22, 2007, 3:46 PM CDT for Hand County, Hyde County, South Dakota. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2007, 3:46 PM CDT (20:46 UTC)
- Expired
- May 22, 2007, 4:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Aberdeen, SD
- Area
- Counties, with a storm outline in the text
Counties Hand County, SD, Hyde County, SD
The radar
The Aberdeen radar (KABR), 128 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 3:55 PM CDT | HAIL 0.88 | 6 Ne Highmore, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 2:25 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 8.8 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 729 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 668 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KABR 222046 SVRABR SDC059-069-222130- /O.NEW.KABR.SV.W.0033.070522T2046Z-070522T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ABERDEEN SD 346 PM CDT TUE MAY 22 2007 THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL HAND COUNTY IN CENTRAL SOUTH DAKOTA... EAST CENTRAL HYDE COUNTY IN CENTRAL SOUTH DAKOTA... * UNTIL 430 PM CDT * AT 343 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED OVER CENTRAL HYDE COUNTY...OR 8 MILES SOUTH OF HIGHMORE...MOVING NORTHEAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL EASTERN HYDE COUNTY AT 400 PM CDT RURAL WESTERN HAND COUNTY AT 400 PM CDT GO INSIDE A STURDY BUILDING AWAY FROM WINDOWS. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN ABERDEEN. LAT...LON 4441 9949 4436 9941 4468 9908 4473 9932 $$ TDK
3 follow-up statements
000 WWUS53 KABR 222102 SVSABR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 402 PM CDT TUE MAY 22 2007 SDC059-069-222130- /O.CON.KABR.SV.W.0033.000000T0000Z-070522T2130Z/ HYDE SD-HAND SD- 402 PM CDT TUE MAY 22 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR WEST CENTRAL HAND AND EAST CENTRAL HYDE COUNTIES... AT 401 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED OVER EAST CENTRAL HYDE COUNTY...OR NEAR HIGHMORE...MOVING NORTH AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL WESTERN HAND COUNTY AT 420 PM CDT RURAL EASTERN HYDE COUNTY AT 420 PM CDT THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4453 9941 4451 9935 4468 9908 4473 9932 $$ TDK
000 WWUS53 KABR 222120 SVSABR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 420 PM CDT TUE MAY 22 2007 SDC069-222130- /O.CAN.KABR.SV.W.0033.000000T0000Z-070522T2130Z/ HYDE SD- 420 PM CDT TUE MAY 22 2007 ...THE SEVERE THUNDERSTORM WARNING FOR HYDE COUNTY HAS BEEN CANCELLED... LAT...LON 4463 9931 4462 9927 4468 9908 4473 9932 $$ SDC059-222130- /O.CON.KABR.SV.W.0033.000000T0000Z-070522T2130Z/ HAND SD- 420 PM CDT TUE MAY 22 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR WEST CENTRAL HAND COUNTY... AT 418 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED OVER EXTREME WEST CENTRAL HAND COUNTY...OR 12 MILES NORTHEAST OF HIGHMORE...MOVING NORTHEAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL NORTHWESTERN HAND COUNTY AT 430 PM CDT THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4463 9931 4462 9927 4468 9908 4473 9932 $$ TDK
000 WWUS53 KABR 222129 SVSABR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 429 PM CDT TUE MAY 22 2007 SDC059-222139- /O.EXP.KABR.SV.W.0033.000000T0000Z-070522T2130Z/ HAND SD- 429 PM CDT TUE MAY 22 2007 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL HAND COUNTY EXPIRES AT 430 PM CDT... AT 426 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. THEREFORE... THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 4463 9931 4462 9927 4468 9908 4473 9932 $$ TDK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 3:29 PM CDT, 17 minutes earlier.
Area forecast discussion, May 22, 3:29 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
329 PM CDT TUE MAY 22 2007
.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT
FORECAST CHALLENGES...PRECIPITATION AMOUNTS AND SEVERE WEATHER
POTENTIAL TONIGHT...AS WELL AS FRIDAY AFTERNOON/EVENING...ALONG
WITH TEMPERATURES THROUGH THE END OF THE WEEK.
PRESENTLY...A NEARLY STALLED OUT COLD FRONTAL BOUNDARY EXTENDS
FROM CENTRAL NORTH DAKOTA DOWN INTO CENTRAL NEBRASKA.
THUNDERSTORMS ARE FIRING ALONG THE BOUNDARY AND ARE MOVING NNEWD.
SURFACE-BASED CAPES WITH NO CAP...ARE APPROACHING 1000-1500J/KG
AND WIND SHEAR APPEARS TO BE ON THE INCREASE. SEVERE THUNDERSTORM
WATCH 287 IS IN EFFECT OVER PORTIONS OF CENTRAL...NORTH CENTRAL
AND NORTHEAST SOUTH DAKOTA UNTIL 10 PM CDT.
ONCE AN UPPER LEVEL WAVE OF LOW PRESSURE LIFTS ACROSS THE DAKOTAS
AND NEBRASKA TONIGHT...THE COLD FRONT SHOULD SWEEP EASTWARD OUT OF
THE FORECAST AREA. THEN...MINIMAL CHANCES FOR PRECIPITATION WILL
EXIST ACROSS THE FORECAST AREA THROUGH FRIDAY MORNING...WHILE WEAK
SURFACE HIGH PRESSURE AND COOLER AIR TAKES OVER CONTROL OF THE
WEATHER PATTERN. UNTIL THAT COLD FRONT SWEEPS THROUGH LATE
TONIGHT...THE ATMOSPHERE WILL REMAIN RATHER MOIST WITH THE
POTENTIAL FOR HEAVY RAINFALL IN A SHORT PERIOD OF TIME. A FLASH
FLOOD WATCH REMAINS IN EFFECT OVER PORTIONS OF THE FORECAST
AREA...STILL DRYING OUT FROM THE PREVIOUS BIG RAIN EVENT FROM
EARLY MAY. BY FRIDAY ANOTHER UPPER WAVE OF LOW PRESSURE SLIPPING
SEWD INTO THE NORTHERN PLAINS WILL CREATE A SURFACE WARM FRONT
ALONG THE NEBRASKA/SOUTH DAKOTA BORDER WHICH IS EXPECTED TO LIFT
NORTH DURING THE DAY AND EVENING ON FRIDAY. THUNDERSTORMS ARE
EXPECTED TO DEVELOP IN ASSOCIATION WITH THIS FRONT AND UPPER WAVE.
TEMPERATURES ON WEDNESDAY AND THURSDAY WILL PROVE CONSIDERABLY
COOLER THAN THE PAST FEW DAYS...WITH READINGS ONLY EXPECTED TO
REACH...MAINLY INTO THE LOW TO MID 60S ACROSS THE AREA. WARMER
CONDITIONS MAY OVERTAKE A PORTION OF THE FORECAST AREA ON
FRIDAY...PARTICULARLY ANYWHERE SOUTH OF WHERE THE WARM FRONTAL
BOUNDARY ENDS UP AT THE END OF PEAK HEATING ON FRIDAY.
.LONG TERM...SATURDAY THROUGH TUESDAY
BIGGEST CONCERN FOR THE EXTENDED DEALS WITH PCPN CHANCES THROUGH
THE PERIOD.
SFC LOW LOCATED ACROSS SRN SD 12Z SATURDAY MOVES TO GREAT LAKES
AREA BY 00Z SUNDAY. HIGH PRESSURE THEN NOSES INTO NORTHERN PLAINS
HELPING TO DRY THINGS OUT A BIT. UPPER 5H LOW STILL REMAINS ACROSS
INTL BORDER WITH CYCLONIC FLOW ACROSS CWA WITH WAVES STILL
ROUNDING BOTTOM OF TROF ACROSS NORTHERN PLAINS. UPPER FLOW
TRANSITIONS TO A QUICK MOVING ZONAL FLOW THROUGH THE REMAINDER OF
THE EXTENDED. TRYING TO IDENTIFY WHICH OF THE QUICK MOVING WAVES
IN THIS FLOW REGIME WILL PRODUCE PCPN NEARLY IMPOSSIBLE. SFC HIGH
REMAINS OVER PORTION OF CWA THROUGH MONDAY BEFORE SLIDING TO THE
EAST ALLOWING RETURN FLOW BACK INTO AREA. MONDAY NIGHT INTO
TUESDAY...NEXT SFC LOW MOVES INTO SOUTHERN PLAINS WITH INVERTED
TROF POKING NORTHWARD INTO ERN SD. THE CANADIAN AGREES WITH THIS
BOUNDARY...ALTHO IT HAS IT ORIENTED MORE E/W INSTEAD OF N/S.
EITHER WAY...INSERTING LOW CHC/SLGT CHC POPS INTO MONDAY
NIGHT/TUESDAY MORNING TIME SEEMED PRUDENT.
TEMP WISE...DID LOWER TEMPS A BIT FOR MONDAY NIGHT/TUESDAY PERIOD
ACROSS OUR NW CWA. 85H SHOWS A BIT OF CAA MOVING IN...PLUS WITH
CLOUDS AND PCPN AROUND...NOT SURE THAT HPC TEMPS CAN BE REACHED.
&&
.AVIATION...
18Z TAFS...SCATTERED CUMULUS CLOUDS WITH BASES BETWEEN 2500FT AND
3500FT AGL WILL LIFT WITH DAYTIME HEATING TO MORE LIKE 4000FT TO
6000FT AGL BASES ACROSS ALL FOUR TERMINALS. STRONGER SOUTH-
SOUTHWESTERLY SURFACE WINDS AT THE KABR AND KATY TERMINALS ARE
EXPECTED THROUGH MID EVENING. SEVERAL SURFACE BOUNDARIES EXIST
THROUGHOUT THE FORECAST AREA AND TOWERING CUMULUS...PERHAPS A FEW
CB STORM CLOUDS...WILL BECOME EVIDENT BY 00Z THIS EVENING AS THE
NEXT UPPER LEVEL LOW PRESSURE SYSTEM APPROACHES FROM THE SOUTHWEST
LATER THIS EVENING. WILL PROLLY NEED TO ADD SOME TSRA MENTION TO
SOME IF NOT ALL THE TAF TERMINALS LATER THIS EVENING AFTER
00Z...BUT WILL HOLD OFF ATTEMPTING THAT MUCH DETAIL THIS FAR OUT.
OTHERWISE...WINDS AT ALL TERMINALS GRADUALLY TRANSITION TO
WESTERLY BY TOMORROW MORNING /12Z/ AND REMAIN FROM THAT DIRECTION
FOR A BETTER PART OF THE DAY. SOME SPOTTY LOW STRATUS OR STRATO-CU
CLOUDS /BASES 2500FT AGL OR HIGHER/ MAY ACCOMPANY THESE WESTERLY
WINDS LATE TONIGHT AND TOMORROW MORNING...ESPECIALLY AT THE KMBG
AND KABR TERMINALS.
&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR BROWN-CLARK-DAY-
EDMUNDS-FAULK-HAND-MARSHALL-MCPHERSON-SPINK.
MN...NONE.
&&
SHORT TERM...DORN
LONG TERM...HINTZ
AVIATION...DORNHazardous weather outlook, May 22, 5:37 AM CDT, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 537 AM CDT TUE MAY 22 2007 MNZ039-046-SDZ003>005-007>011-015-016-020>023-033-034-045-231045- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-MARSHALL-ROBERTS- WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-CODINGTON-GRANT-HAMLIN-DEUEL- STANLEY-SULLY-JONES- 537 AM CDT TUE MAY 22 2007 /437 AM MDT TUE MAY 22 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE LIKELY THROUGHOUT THE REGION TODAY AND TONIGHT...AS AN AREA OF LOW PRESSURE AND AN ASSOCIATED FRONTAL BOUNDARY MOVE SLOWLY EAST ACROSS THE AREA. THE MAIN THREATS FROM THESE STORMS WILL BE LIGHTNING AND A CHANCE OF LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE ACROSS EASTERN SOUTH DAKOTA AND WEST CENTRAL MINNESOTA WEDNESDAY AS THE SYSTEM MOVES TO THE EAST. THERE ARE ALSO CHANCES OF THUNDERSTORMS THURSDAY NIGHT THROUGH SATURDAY ASSOCIATED WITH ANOTHER SYSTEM MOVING OUT OF THE ROCKIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. SDZ006-231045- BROWN- 537 AM CDT TUE MAY 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE LIKELY THROUGHOUT THE REGION TODAY AND TONIGHT...AS AN AREA OF LOW PRESSURE AND AN ASSOCIATED FRONTAL BOUNDARY MOVE SLOWLY EAST ACROSS THE AREA. THE MAIN THREATS FROM THESE STORMS WILL BE LIGHTNING AND A CHANCE OF LOCALLY HEAVY RAINFALL. FLOODING IS EXPECTED TO CONTINUE ON THE JAMES RIVER FOR AN EXTENDED PERIOD OF TIME. SEE THE LATEST FLOOD STATEMENT FOR SPECIFIC RIVER STATE INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE ACROSS EASTERN SOUTH DAKOTA WEDNESDAY AS THE SYSTEM MOVES TO THE EAST. THERE ARE ALSO CHANCES OF THUNDERSTORMS THURSDAY NIGHT THROUGH SATURDAY ASSOCIATED WITH ANOTHER SYSTEM MOVING OUT OF THE ROCKIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. SDZ017-019-035>037-048-051-231045- FAULK-CLARK-HUGHES-HYDE-HAND-LYMAN-BUFFALO- 537 AM CDT TUE MAY 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE LIKELY THROUGHOUT THE REGION TODAY AND TONIGHT...AS AN AREA OF LOW PRESSURE AND AN ASSOCIATED FRONTAL BOUNDARY MOVE SLOWLY EAST ACROSS THE AREA. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. OTHER THAN THE THREATS OF DANGEROUS LIGHTNING AND LOCALLY HEAVY RAINFALL...THE MAIN SEVERE THREATS FROM THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE ACROSS EASTERN SOUTH DAKOTA WEDNESDAY AS THE SYSTEM MOVES TO THE EAST. THERE ARE ALSO CHANCES OF THUNDERSTORMS THURSDAY NIGHT THROUGH SATURDAY ASSOCIATED WITH ANOTHER SYSTEM MOVING OUT OF THE ROCKIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO TONIGHT. SDZ018-231045- SPINK- 537 AM CDT TUE MAY 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE LIKELY THROUGHOUT THE REGION TODAY AND TONIGHT...AS AN AREA OF LOW PRESSURE AND AN ASSOCIATED FRONTAL BOUNDARY MOVE SLOWLY EAST ACROSS THE AREA. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. OTHER THAN THE THREATS OF DANGEROUS LIGHTNING AND LOCALLY HEAVY RAINFALL...THE MAIN SEVERE THREATS FROM THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. FLOODING IS EXPECTED TO CONTINUE ON THE JAMES RIVER FOR AN EXTENDED PERIOD OF TIME. SEE THE LATEST FLOOD STATEMENT FOR SPECIFIC RIVER STATE INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE ACROSS EASTERN SOUTH DAKOTA WEDNESDAY AS THE SYSTEM MOVES TO THE EAST. THERE ARE ALSO CHANCES OF THUNDERSTORMS THURSDAY NIGHT THROUGH SATURDAY ASSOCIATED WITH ANOTHER SYSTEM MOVING OUT OF THE ROCKIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO TONIGHT. ECKSTEIN
The office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 7:18 PM CDT | Severe Thunderstorm Warning | ABR | Dewey | 57 min |
| May 21, 7:54 PM CDT | Severe Thunderstorm Warning | ABR | Corson | 66 min |
| May 21, 8:23 PM CDT | Severe Thunderstorm Warning | ABR | Corson, Dewey | 13 min |
| May 21, 8:27 PM CDT | Severe Thunderstorm Warning | ABR | Corson | 63 min |
| May 21, 9:22 PM CDT | Severe Thunderstorm Warning | ABR | Corson | 23 min |
| May 22, 2:34 PM CDT | Severe Thunderstorm Warning | ABR | Hughes, Lyman | 41 min |
| May 22, 3:04 PM CDT | Severe Thunderstorm Warning | ABR | Hughes, Hyde, Lyman | 41 min |
| May 22, 5:02 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Spink | 43 min |
| May 22, 5:24 PM CDT | Flash Flood Warning | ABR | Brown, Spink | 6 hr |
| May 22, 5:42 PM CDT | Severe Thunderstorm Warning | ABR | Brown | 27 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.